| Model Number |
PED3-021-250-10 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that and pipeline stent used balloon to optimize wall apposition which was achieved by the end of the procedure.No symptoms were reported.Additional information was received and it was reported that wall apposition achieved with balloon assistance.Complete neck coverage achieved.Stasis at end of procedure was significant with aneurysm occlusion of raymond & roy (r & r) class 3 and r & r class 3 was not due to a device deficiency of the device.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.